MathSciNet Relay Station
MathSciNet bibliographic data
MR195908 (33 #4104) 16.80
Goldman, Oscar; Sah, Chih-han On a special class of locally compact rings. J. Algebra 4 1966 71–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement